Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Used aquarian pump as a penis pump that led to abdominal pain and vomiting. Emergency?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
My question is the following... My husband advised me that he used an aquarian pump as a penis pump today for about 45 minutes, and he is now having abdominal pain and has vomitted twice. He is in pain, please advise? Could he have hurt himself through the inside? Should i take him to the ER.

Please advise.

Thank you
Posted Thu, 3 May 2012 in Sexual Problems
Answered by Dr. Mitaly 27 minutes later

Thanks for posting your query

Normal Aquarium pumps have an electro magnet device which helps in vibration. Using it on the penis can have serious side effects as for the penis specialized penis pumps are there which help in erection and can be used for up to 30 minutes.

Since he is complaining of abdominal pain and is also vomiting, kindly rush to Emergency room without wasting time.

He needs to be examined and be under observation so that any serious side effect can be prevented.

Hope this answers your query. I will be available for follow up query if any.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor